Botox While on Xanax?
- Asked by romeo123 in bisbee,az.
- 4 years ago
I am having Botox and some fillers next week. I am 52 and have some pretty deep lines between my eyes, on my forehead and from my nose down to the corners of my mouth.
I am a life long migraine sufferer, and I also take 0.25 mg of Xanax sometimes 2x per day for panic disorder ( thus the lines and wrinkles). Will this effect my migraines? ( as in will they get worse our more frequent?) And is it ok to be on Xanax when you are having these products? Thank you.
Can I get Botox While on Xanax?
Hi Romeo. We do not know of or have encountered any problems getting Botox while on Xanax.
Botox should not make your migraines worse and if anything may help as Botox is already used off label (just recently FDA approved) for treating migraine headaches.
Web reference: http://www.celibre.com/botoxInjections.aspx
Botox and Xanax
Xanax should not interfere with the Botox treatments. Many patients, not all, have improvement in their migraines after Botox. Some patients see neurologists to find their trigger points for the migraine and Botox is injected into those sites
Web reference: http://www.thenyac.com
Romeo, oh, ...
Xanax will not affect your ability to have Botox injections. The migraine question is a more interesting one. There is a growing body of literature and studies originating from the Cleveland Clinics that support the use of Botox to IMPROVE migraines caused by facial muscle tension and nerve compression. Do a search, or discuss this with your plastic surgeon, who may have more information for you on the subject. Good luck!
Xanax and Botox
Looking at the specifics for Xanax, I did not see anything preventing you from receiving Botox. Depending on the cause of your migraines, some patients have improvement in their symptoms with Botox use.
You may want to see the benefit from just Botox before adding fillers! Many of my patients are happy with just using Botox and save money by not needing fillers.
Botox sometimes works for headaches
Yes, Botox sometimes works for headaches. However, it is not helpful in all people. So, don't expect miracles. As for the Xanax, there is no reason to not get the Botox while you are on the medication.
Botox and Xanax: Some are helped by Botox but not all.
Not every migraine sufferer is benefited by BOTOX. Some are and some are not. There is no way of knowing in advance how you will do this treatment. However, as it does work for some, it is certainly worth trying. Be aware that BOTOX can also cause headaches in some. You best bet is to try it and see if it works for you.
Regarding the Xanax, this will not affect your BOTOX treatment. Of course you know not to operate a car or heavy machinery while taking Xanax and never mix Xanax and alcohol.
Botox, Migraines and Xanax
Everyone agrees that Botox can help migraines and there is no contraindication to the concomitant use. However, relief of migraines with Botox may also be dose related and you should ask you physician what his/her experience is with treating migraines with Botox and at what dose levels. If you are getting a smaller dose to the forehead and glabella, your physician may add some to another area of the body to help the migraine situation (if you desire to pay the extra).
Botox and xanax
IT is ok to be on xanax while recieving Botox and there should be little if any negative effects on the occurence of your migraines which may even improved with injection
Botox will help with migraine
I'm not aware of any contraindication between xanas and botox injection. Regarding migraine headache ,botox is used in the treatment of migraine headaches and it could have a positive effect your symptoms. Best of luck!
Web reference: http://newportplastic.com/
As you may know migraines are often treated with BOTOX. In fact Allergan is seeking FDA approval for this indication. So if anything you should be helped by BOTOX treatments.
I cannot see any reason why you should have a particular problem with BOTOX and Xanax.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.